# SDR USAABB08148

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Condition: Damaged
- Location: A/C Bay
- Part time: 53,753 hours, 3,454 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TPA FLT 1089 ENROUTE CLT TO TPA.  DURING DESCENT THE LT AIR CONDITIONING PACK WENT TO FULL HOT WITH A BURNING ODOR.  WHEN THE LT PACK WAS SHUT OFF, THE ODOR DISSIPATED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED THE LT PACK AIR CYCLE MACHINE DUE TO FOD.  OPS AND LEAK CHECKS OK.
